# SDR 2008UALA03364

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 48,118 hours, 8,976 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Solenoid
- Part number: 8110402600U
- Part serial: UNK
- Condition: Faulty
- Location: Start Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE START VALVE R RIGHT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST.  STATUS MSG-8061562 INACTV SD MODE.  *S/D*  SUSPECT FAULTY STARTER VALVE SOLENOID.  REPLACED STARTER AIR VALVE SOLENOID REF MM 80-11-07.  AC OK FOR SERVICE.
